# SDR SWAA2024092034973

- Difficulty date: September 7, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 42,177 hours, 24,717 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POTABLE WATER SERVICE DOOR PANEL 146AR STOP PADS HAS CORROSION<[01] RESTORED STOP PADS AT POTABLE WATER SERVICE DOOR PANEL 146AR BACK TO A SERVICABLE CONDITION AS PER SOPM 20-30-03; SRM 51-10-02-0G-0; AMM 51-21-41-370-803 AND AMM 51-21-72-370-804.;[02] FINAL INSPECTION; VERIFIED STEP #1.
